# SDR REXA2022051100832

- Difficulty date: April 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: CN6244212201
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE LINE FAIRING 2ND FROM AFT BRACKET BROKEN NEEDS REPLACED FOR HINGE LINE FAIRING 433BB, L/H LOWER "BROKEN BRACKET ATTATCHES TO PANEL"	CA: REMOVED & REPLACED BRACKET IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-45-00-001-001-A01 & 51-42-06-001-001-A01.
